# SDR SWIA201439076

- Difficulty date: July 29, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 29,079 hours, 26,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED INDICATOR LIGHT FOR RT EMERGENCY FLASHLIGHT IN COCKPIT DOES NOT ILLUMINATE.  R & R RT EMERGENCY COCKPIT FLASHLIGHT BATTERY. OPS CHECKED GOOD.
